allergy medicines do they cause most people to get upset stomachs and how can you avoid this?
17 Jan 2012
Hello jona13. Its recommened that allegra be taken on an empty stomach. As to upset stomach, perhaps an over the counter medication can be used to help. I'm not a pharmacist or doctor, perhaps your pharmacist might have some ideas, on how to help in regards to stomach upset, issues. Or someone from the site might have some ideas. Best wishes,pledge
17 Jan 2012
Hello jona & welcome to the site. I have had allergies & used allergy meds most of my life. I haven't not had any of them upset my stomach, but then everyone is different. It should be taken on an empty stomach as Pledge says & agree that you should check with your phamatist about why this would be happening. If you don't get a good answer there you may have to check with your doctor to see why this is happening...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son is 16 yrs. old. He has had every medical test imaginable. He has nausea (sometimes vomiting) every morning. He cannot eat or drink until ...
3 answers • 20 Sep 2010
... or 5:30 I feel sick to my stomach. Could it have anything to do with the medicine?
1 answer • 5 Feb 2011
... violent vomiting so much you get weaker every day. I can no longer dash to bathroom in time so have a large bucket at bed side. 4 times today I ...
2 answers • 5 Jul 2013
... an empty stomach or after eating waiting 2 hours. Neither of these seem to help. What can i do to stop from vomiting or get dry heaves. I am ...
1 answer • 18 days ago